# SDR USAA2014031700016

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 18,175 hours, 5,914 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315313
- Part serial: 6043
- Condition: Vibration
- Location: Nlg
- Part time: 8,137 hours, 3,654 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS A NOSE WHEEL VIBRATION ON TAKEOFF ROLL, CLIMB OUT & AFTER GEAR RETRACTION.  REPLACED NOSE WHEELS IAW TSM 32-20-00 & AMM 32-41-12.
